Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is it safe to take mensovit plus tablet for abortion? What are the side effect?

Answered by
Dr.
Dr. Das Arindam

General & Family Physician

Practicing since :2008

Answered : 1416 Questions

default
Posted on Wed, 30 Jan 2013 in Abortion and Stillbirth
Question: Hello Dr, am 22 years old. Now i dont wanna to get a child. now am 5 weeks from my last period. I planned to take mensovit plus tablet to abortion. will it work and will get any side effects? pls reply me
doctor
Answered by Dr. Das Arindam 21 minutes later
Hello,

Thank you for posting a query.

I assume, that you have done a pregnancy test already, and it has become positive. Now, you want to abort it. Right?

But, mensovit plus will not work properly. You have to take mifepristone group of drug. After 2 days, you have to take misoprostol tablet, intravaginally. It will induce abortion. Normally, bleeding in a case of abortion may persist for maximum 7 days. If you experience huge bleeding or extended bleeding for more than 7 days, you have to go to a hospital.

Another side effect of this tablet is incomplete abortion. It may give rise to irregular bleeding episodes.

So, it would be better to consult with a gynecologist for clinical examination and for prescribimg the drugs required. A baseline ultrasound scan of abdomen should be done. An ultrasound scan should also be done, when the bleeding stops. It will tell you whether the abortion was complete or not. In case of any emergency, you have to consult with the gynecologist for manual evacuation.

Lastly, do not worry. Just do as I have told. You will be out of the problem.

Hope this information suffices. Let me know, if you have any more question.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Das Arindam 20 minutes later
Thank you Dr.

I enquired few droctos in chennai but they are not willing to do. please suggest me a clinic for abortion in chennai.
doctor
Answered by Dr. Das Arindam 50 minutes later
Hello,
Thank you for writing back.

Look, It would be better to consult with a doctor before starting the drug. It does not mean that the doctor has to do manual evacuation. In any emergency, you just have to consult with the doctor. So, consult with any gynecologist about medical termination of pregnancy.

Name of a particular clinic cannot be told here.

Hope you have your answers.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Medical Procedures

Recent questions on  Abortion

doctor1 MD

Hi.. I am 24 yrs.. Female.. Married before 7 months. Yday i had severe head ache with slight fever and it was ok after a sleep. Today from morning i found the traces of blood in Urine and in eve i found with some clots. i feel very slight pain in my lower belly. Please note i had pills for aborting 3 weeks fetus consulting my Gynecologist.

doctor1 MD

ive had miscarriage with out knowing it. I stop menstruating for 3 months I thought its just because of stress and exercise, I usually jog and bike at morning. two months later I started having rashes in the shoulders, and breast. Is it because of missed miscarriage? Thus the dead fetus in my womb infect my immune system that started having rashes?

doctor1 MD

I had an abortion around the 18th of july,had unprotected sex with my husband about 3 weeks after that,but i immediately went and got plan b pills,Took a pregnancy test last week and it was positive,can it be a false positive due to abortion and plan b pill

doctor1 MD

Hello, I m 26 and had a surgical abortion on December 5th 2013, I was 6 weeks pregnant. I had the contraceptive implant fitted at the same time. An ultrasound later that day showed some retained tissue and on the 7th I was given a half dose of the abortion pill to flush the remainder out. I had heavy bleeding and pain for a few days but it settled. However, 5 months down the line I am still having very spotty bleeding, no pain and very light but probably on average 4 days out of 7 every week. I know the implant can cause irregular bleeding but I also notice on a regular basis, tiny scraps of tissue after I pass urine, there is no blood, just a number of pieces of tissue ranging from 2-15mm long. Can you offer any advice? Thank you.

doctor1 MD

I had my surgical abortion on may then i got 2 proper periods on time but the third period is 9 days late please help,i hv done the hcg test came negative , m finding a watery dicharge white plzz help

doctor1 MD

I am 45 days pregnant and i already have 1 child who is 2 years old. Myself amd my husband have not planned for the second child so we want to abort this pregnancy . We consulted a doctor and he has given 6 tablets for 10 days most of which is...

doctor1 MD

Best brand for copper t wen multiload goes for a failure ???